TITLE

(m;m')-Weakly open maps

AUTHOR(S)
Rosas, Ennis; Rajesh, Neelamegarajan; Carpintero, Carlos
PUB. DATE
March 2010
SOURCE
Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p43
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
In this article the concept of (m;m')-weakly b-open maps are introduced and some of their basic properties are obtained; its relationships with other maps are studied. we also study whether the images (resp. the inverse images) of m-b-open, m-b-compact, m-b-connected sets are preserved by these maps. Finally, we introduce and study the m-b-Lindelöoff sets in minimal structure.
ACCESSION #
48757416

 

Related Articles

  • More on relatively almost countably compact subsets. Sarsak, Mohammad S. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p95 

    We continue the study of relatively almost countably compact subsets. We also give positive answers to some questions posed in [9] and [10].

  • Weak contractions in Menger spaces-II. Sastry, K. P. R.; Babu, G. V. R.; Sandhya, M. L. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p65 

    We introduce weak contraction associated with two selfmaps and obtain common fixed point theorems in Menger spaces. Further, we extend the notion of weak contraction to a sequence of selfmaps and prove the existence of common fixed points for a sequence of selfmaps.

  • On g--closed sets in generalized topological spaces. Maragathavalli, S.; John, M. Sheik; Sivaraj, D. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p57 

    We define gμ-closed sets in generalized topological spaces and Igμ-closed sets in generalized topological spaces with a hereditary class and give characterizations and properties of these sets.

  • New separation axioms via gËœ-p-open sets. Devi, R.; Sarsak, M. S.; Selvakumar, A.; Jeevitha, R. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p84 

    In this paper we introduce and study some new separation axioms by utilizing the notion of g~-p-open sets.

  • Separated sets in generalized topological spaces. Baskaran, R.; Murugalingam, M.; Sivaraj, D. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p74 

    We define κ-separated sets in generalized topological spaces for each cardinal number κ and in particular, we discuss n-separation, ℵ0-separation and c-separation of generalized topological spaces. Also, we introduce κ-connected generalized topological spaces and discuss their...

  • Homotopy Characterization of ANR Function Spaces. Smrekar, Jaka // Journal of Function Spaces & Applications;2013, p1 

    Let Y be an absolute neighbourhood retract (ANR) for the class of metric spaces and let X be a topological space. Let YX denote the space of continuous maps from X to Y equipped with the compact open topology. We show that if X is a compactly generated Tychonoff space and Y is not discrete, then...

  • Semi-local functions in ideal topological spaces. Khan, M.; Noiri, T. // Journal of Advanced Research in Pure Mathematics;2010, Vol. 2 Issue 1, p36 

    In this paper we define a semi-local function A*(I, Τ) by using semi-open sets in an ideal topological space (X,Τ,I). Some properties and characterizations of a semi-local function are explored. Semi-compatible spaces are also defined and investigated.

  • Coupled coincidence points of φ almost generalized contractive mappings in partially ordered metric spaces. Babu, G. V. R.; Subhashini, P. // Journal of Advanced Research in Pure Mathematics;2013, Vol. 5 Issue 4, p1 

    Let (X, ⩽) be a partially ordered set, F : X × X → X, g : X → X. We introduce 'φ-almost generalized contractive map F associated with g in two variables' and prove the existence of coupled coincidence points in partially ordered metric spaces. Our results generalize...

  • Further properties of g~-continuous functions. Rajesh, N. // Journal of Advanced Research in Pure Mathematics;2009, Vol. 1 Issue 3, p32 

    In [15] the authors, introduced the notion of ~g-continuity and investigated its fundamental properties. In this paper, we investigate some more properties of this type of continuity.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics